# SDR HNAA0600084

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 27,968 hours, 32,784 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  CREW CYCLED GUSTLOCK AND HORN OPS CHECKED NORMAL.
